# SDR REXA2014102001067

- Difficulty date: October 20, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N8917A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 23,243 hours, 20,256 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Faulty
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DID NOT RETRACT.  RECYCLED GEAR LEVER & COMPLETED QRH, ALL GEAR DOWN & LOCKED BUT NOSE GEAR NEVER RETRACTED.  R & R NLG SELECTOR VLV PN OFF 601R75146-1, PN ON 750006000, SN OFF 0435T & SN ON 2112 IAW AMM 32-33-10, ALL CHECKED GOOD.  PERFORMED EXTENSION & RETRACTION CHECK IAW AMM 32-30-00, ALL CHECKED GOOD.
